# SDR YENA2024040500490

- Difficulty date: April 3, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N4076J
- Make and model: Airbus A321-271N
- Aircraft serial: 11513
- Aircraft time: 2,025 hours, 297 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 767584M
- Part serial: AAAY024635
- Condition: Failed
- Location: Ac Generator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#7, JFK-LHR. 'AC GEN CLASS 2 ( CLASS II MX MSG - GPCU OR AC GEN ); REMOVED AND REPLACED # 2 GCU IAW AMM 24-22-34. OPS CHECKED GD. CLEARED MDDR, UPDATED MX-4 AND REMOVED PLACARD.
